Skip to Content

Benicar - Experienced problem with erection should I expect this to continue?

Responses (2)

Rajive Goel 28 Jun 2012

Although other high blood pressure medications can affect a person's sexual well-being, there does not appear to be a link between Benicar and sexual side effects. However, just because these side effects were not observed during extensive clinical studies, it does not mean that the medication cannot cause this problem. If you are taking Benicar and sexual side effects occur, the doc/pharmacist could recommend treatment options or may change your medication.

Take care, best wishes!

Anonymous 28 Jun 2012

Hello SteveBoland1. I have a cousin who is no Benicar. Spoke to him and he mentioned its not a issue/problem for him. Best I can suggest is put in a call to your doctor or pharmacist and see what might be done. Best of wishes to you, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions